Carey, that sounds like it may be what's called a "syncopal episode." I used to have those, and would faint at the end. How long has it been since you saw the doctor? You really should be checked out for physical problems, as there are many disorders that can cause symptoms like this. Remember that we are not here as healthcare professionals, only sharing our experiences and support.
Until you can be re-evaluated, be careful not to stand up fast. Sit forward on your chair and relax, then get up slowly. Stand a few seconds before you move. If you're in bed, sit on the edge of the bed for a bit before trying to stand. Be sure you're not skipping meals. You also might try drinking some orange juice or eating a piece of candy when the feeling starts, as low blood sugar could be part of the problem also. If the sugar helps, you should see a doctor right away, as that could be a sign of diabetes. After injuring myself a few times, I finally learned to sit down and put my head down or to just lie down when it started. Yes, I've lain down in the hall at university, in the grocery store, etc. Less embarrassing than crashing into a stack of canned peas when you faint, though.
You need to start with a good primary care doctor. At your age that could be a family practice doctor or an internist. Explain your issues and also that you haven't had regular healthcare in the past. Hopefully they'll find nothing wrong and this will just be an inconvenience in your life. But if there is something going on, you can be treated so things don't get worse.
Good luck, dear.
Moderate to severe left-sided UC (21 cm) diagnosed 2001.
Asacol, Rowasa, Pentasa, Prednisone, Entocort, Azathioprine
Colazal, Remicade, Nature's Way Primadophilus Reuteri. In remission since April, 2006.
Co-Moderator UC Forum
The information I share on this forum is based only on my own experience and study. It is important to consult your health care provider when making health-related decisions.